| Catalog Number |
0165PL10 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that, during a patient round, the bedsheets were found damp.The patient was immediately examined, revealing that the urinary foley catheter had become dislodged.Upon inspection, the catheter's overall structure remained intact, but the balloon section exhibited partial erosion and loss.No medical intervention was reported.
Event or Problem Description
It was reported that, during a patient round, the bedsheets were found damp.The patient was immediately examined, revealing that the urinary foley catheter had become dislodged.Upon inspection, the catheter's overall structure remained intact, but the balloon section exhibited partial erosion and loss.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be user related (example: contact with sharp object)/ exposure to petrolatum based products/ mechanical failure/operator error).The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or condition that would have contributed to the reported issue.Therefore, no additional action required at this time.Corrections: d, e, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.